# SDR CHQA20141122330

- Difficulty date: November 22, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 32,371 hours, 30,661 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,488 hours, 22,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE OVERWING EMER EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE LAMP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
